MathSciNet Relay Station
MathSciNet bibliographic data
MR2460727 82B26 (30C15 46E22)
Borcea, Julius; Brändén, Petter Lee-Yang problems and the geometry of multivariate polynomials. Lett. Math. Phys. 86 (2008), no. 1, 53–61.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement